American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jinseok Cho. Optimistic limit of the colored Jones polynomial and the existence of a solution. Proc. Amer. Math. Soc. 144 (2016) 1803-1814.
Abstract, references, and article information   
View Article: PDF

[2] Diarmuid Crowley and Sebastian Goette. Kreck-Stolz invariants for quaternionic line bundles. Trans. Amer. Math. Soc. 365 (2013) 3193-3225.
Abstract, references, and article information   
View Article: PDF

[3] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information   
View Article: PDF

[4] Daniel F. Cibotaru and Liviu I. Nicolaescu. Dirac operators on cobordisms: Degenerations and surgery. Trans. Amer. Math. Soc. 364 (2012) 3185-3216.
Abstract, references, and article information   
View Article: PDF

[5] Jinseok Cho, Jun Murakami and Yoshiyuki Yokota. The complex volumes of twist knots. Proc. Amer. Math. Soc. 137 (2009) 3533-3541. MR 2515423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ulrich Bunke. Index theory, eta forms, and Deligne cohomology. Memoirs of the AMS 198 (2009) MR 2191484.
Book volume table of contents   

[7] Charlotte Wahl. Noncommutative Maslov index and eta-forms. Memoirs of the AMS 189 (2007) MR 2344015.
Book volume table of contents   

[8] Paul Loya and Jinsung Park. On gluing formulas for the spectral invariants of Dirac type operators. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 1-11. MR 2122444.
Abstract, references, and article information   
View Article: PDF

[9] Armand Borel, Robert Friedman and John W. Morgan. Almost commuting elements in compact Lie groups. Memoirs of the AMS 157 (2002) MR 1895253.
Book volume table of contents   

[10] Daniel Ruberman. Isospectrality and $3$-manifold groups. Proc. Amer. Math. Soc. 129 (2001) 2467-2471. MR 1823933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia